# SDR HEEA966849

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3442 · Weather Radar System
- Part: R/T Unit
- Part number: MI5851352
- Condition: Defective
- Location: Radar
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO NOISE BAND IN TEST, ALSO FOUND RECEIVER SENSITIVITY VERY WEAK.
